RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 6, Pages 1346–1350 (Mi dan44266)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

On the theory of wave scattering on unclosed screens of spherical form

S. S. Vinogradov, Yu. A. Tuchkin, V. P. Shestopalov

Institute of Radiophysics and Electronics of the Academy of Sciences of the Ukrainian SSR, Kharkov

Full text: PDF file (571 kB)

Bibliographic databases:
UDC: 539.951
Received: 20.10.1980

Citation: S. S. Vinogradov, Yu. A. Tuchkin, V. P. Shestopalov, “On the theory of wave scattering on unclosed screens of spherical form”, Dokl. Akad. Nauk SSSR, 256:6 (1981), 1346–1350

Citation in format AMSBIB
\Bibitem{VinTucShe81}
\by S.~S.~Vinogradov, Yu.~A.~Tuchkin, V.~P.~Shestopalov
\paper On the theory of wave scattering on unclosed screens of spherical form
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 6
\pages 1346--1350
\mathnet{http://mi.mathnet.ru/dan44266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0611916}


Linking options:
  • http://mi.mathnet.ru/eng/dan44266
  • http://mi.mathnet.ru/eng/dan/v256/i6/p1346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Dudka, Yu. A. Tuchkin, V. P. Shestopalov, “An iterative method for solving a problem of diffraction by a spherical segment”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 159–164  mathnet  crossref  mathscinet
    2. Yu. V. Svishchev, Yu. A. Tuchkin, “Regularization of the problem of diffraction of an arbitrary electromagnetic wave by a perfectly conducting spherical cap”, Comput. Math. Math. Phys., 38:2 (1998), 252–266  mathnet  mathscinet  zmath
  • Number of views:
    This page:35
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020